# SDR WX0A2021081673811

- Difficulty date: August 16, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 47,437 hours, 30,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN @ 12DEF.  REPLACED COVER IAW AMM 33-51-15 OPS CHECK GOOD.
